Menu
Your Cart

Galpharm Max Strength Cold & Flu Lemon Flavour Powder (10 Sachet Pack)

Galpharm Max Strength Cold & Flu
Galpharm Max Strength Cold & Flu Lemon Flavour Powder (10 Sachet Pack)3931482
Order in the next to receive your order by when you select express delivery at checkout.
£1.48
Ex Tax: £1.23
This product has a maximum quantity of 2

Reviews

Reviews Over Galpharm Max Strength Cold & Flu Lemon Flavour Powder (10 Sachet Pack)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Are the symptoms of cold and flu getting you down? Start fighting the flu with Galpharm Max Strength Cold & Flu powder sachets. The oral non-drowsy formula comes as a lemon flavoured powder which is mixed with hot water to make a pleasant tasting drink. Galpharm’s cold and flu formula offers effective relief from aches & pains, blocked nose, fever, headaches, and sore throats. 

Contains the Active Ingredients: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

The other ingredients are: sucrose, citric acid, natural lemon flavours, sodium citrate, ascorbic acid (Vitamin C), acesulfame potassium (E950), aspartame (E951) and quinoline yellow (E104).

Pour the contents of one sachet into a mug. Fill it with hot, but not boiling, water. Stir until dissolved and allow to cool to a drinkable temperature.

Adults, the elderly and children 16 years and over: Take one sachet every 4 to 6 hours as necessary, up to a maximum of 4 sachets (4 doses) in any 24 hour period. Leave at least 4 to 6 hours between doses.

Do not give to children under 16 years.

  • Always keep out of sight and reach of children.
  • Always read the label.
  • Do not take if you are allergic to any of the ingredients.
  • Do not take for longer than 3 days, unless advised by a doctor. 

Please Remember 
While we try our best to ensure that all product information published on our website is correct and up to date, you should always read the products packaging and leaflet for the latest information regarding ingredients, directions for use, and allergy information before use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback